Ergodic BSDEs and related PDEs with Neumann boundary conditions

Abstract : We study a new class of ergodic backward stochastic differential equations (EBSDEs for short) which is linked with semi-linear Neumann type boundary value problems related to ergodic phenomenas. The particularity of these problems is that the ergodic constant appears in Neumann boundary conditions. We study the existence and uniqueness of solutions to EBSDEs and the link with partial differential equations. Then we apply these results to optimal ergodic control problems.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2009, 119 (9), pp.2945-2969. <10.1016/j.spa.2009.03.005>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00294590
Contributeur : Adrien Richou <>
Soumis le : mercredi 9 juillet 2008 - 17:12:21
Dernière modification le : mercredi 12 juillet 2017 - 01:15:31
Document(s) archivé(s) le : vendredi 28 mai 2010 - 21:36:00

Fichiers

article_EDSRE_HAL.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Adrien Richou. Ergodic BSDEs and related PDEs with Neumann boundary conditions. Stochastic Processes and their Applications, Elsevier, 2009, 119 (9), pp.2945-2969. <10.1016/j.spa.2009.03.005>. <hal-00294590>

Partager

Métriques

Consultations de
la notice

257

Téléchargements du document

69